# SDR ASOA2012102302386

- Difficulty date: September 27, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,526 hours, 17,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM CORRODED IN NUMEROUS AREAS.   REMOVED CROSSBEAM  IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 & SRM 51-42-10-001-001-A01.
